Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 159, NWS Amarillo, TX

May 29, 2016Cimarron County, Texas County, Oklahoma; Sherman County, Texas

NWS Amarillo, TX issued this severe thunderstorm warning at May 29, 2016, 2:52 PM CDT for Cimarron County, Texas County, Oklahoma; Sherman County, Texas. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 29, 2016, 2:52 PM CDT (19:52 UTC)
Expired
May 29, 2016, 3:45 PM CDT
In force
53 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Cimarron County, OK, Texas County, OK, Sherman County, TX

The radar

The Amarillo radar (KAMA), 155 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 29, 1:53 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 7.9 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2016-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 428 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2016-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
428 J/kg
Mixed-layer CIN
-344 J/kg
Mixed-layer LCL
1713 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
155 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

310 
WUUS54 KAMA 291952
SVRAMA
OKC025-139-TXC421-292045-
/O.NEW.KAMA.SV.W.0159.160529T1952Z-160529T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
252 PM CDT SUN MAY 29 2016

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CIMARRON COUNTY IN THE PANHANDLE OF OKLAHOMA...
  WESTERN TEXAS COUNTY IN THE PANHANDLE OF OKLAHOMA...
  NORTHERN SHERMAN COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 345 PM CDT

* AT 251 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 9 MILES NORTH OF KEYES TO 8 MILES NORTH OF
  STRATFORD...MOVING NORTHEAST AT 15 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE. 
           PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. 

* LOCATIONS IMPACTED INCLUDE...
  GOODWELL...KEYES...GRIGGS...HOUGH...EVA...TEXHOMA AND STURGIS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3699 10149 3650 10158 3650 10163 3628 10162
      3637 10216 3650 10216 3650 10235 3699 10249
TIME...MOT...LOC 1951Z 233DEG 14KT 3694 10230 3645 10202 

HAIL...1.75IN
WIND...60MPH
 
$$

JC
2 follow-up statements
032 
WWUS54 KAMA 292032
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
332 PM CDT SUN MAY 29 2016

OKC025-139-TXC421-292045-
/O.CON.KAMA.SV.W.0159.000000T0000Z-160529T2045Z/
CIMARRON OK-TEXAS OK-SHERMAN TX-
332 PM CDT SUN MAY 29 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTHEASTERN CIMARRON...SOUTHWESTERN TEXAS AND NORTHERN SHERMAN
COUNTIES...

AT 332 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHWEST OF GRIGGS TO 4 MILES SOUTHWEST OF
GOODWELL...MOVING EAST AT 15 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE. 
         PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. 

LOCATIONS IMPACTED INCLUDE...
GOODWELL...GRIGGS AND TEXHOMA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3680 10153 3650 10158 3650 10163 3628 10162
      3637 10216 3650 10216 3650 10235 3677 10243
TIME...MOT...LOC 2032Z 252DEG 26KT 3666 10225 3653 10167 

HAIL...1.50IN
WIND...60MPH
 
$$

JC
312 
WWUS54 KAMA 292042
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
342 PM CDT SUN MAY 29 2016

OKC025-139-TXC421-292052-
/O.EXP.KAMA.SV.W.0159.000000T0000Z-160529T2045Z/
CIMARRON OK-TEXAS OK-SHERMAN TX-
342 PM CDT SUN MAY 29 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CIMARRON...
SOUTHWESTERN TEXAS AND NORTHERN SHERMAN COUNTIES WILL EXPIRE AT 345
PM CDT...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THESE THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
CENTRAL OKLAHOMA...AND CENTRAL TEXAS.

LAT...LON 3680 10153 3650 10158 3650 10163 3628 10162
      3637 10216 3650 10216 3650 10235 3677 10243
TIME...MOT...LOC 2038Z 233DEG 14KT 3666 10225 3653 10167 

$$

JC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 12:34 PM CDT, 2 hours 18 minutes earlier.

Area forecast discussion, May 29, 12:34 PM CDT, 2 hours 18 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
1234 PM CDT SUN MAY 29 2016

.Aviation...
Dryline remains west of forecast area, and is expected to remain west
of all terminals through this forecast period.  Scattered
thunderstorms expected to develop along and ahead of dryline as
vorticity maximum near KROW moves in from the southwest.  Considerable
uncertainty regarding timing and location of thunderstorms.  Will
keep thunder in forecasts through 03z Monday at northern terminals
and through 08z at KAMA. May see early morning stratus develop,
depending on how convection evolves through the evening.

Cockrell

&&

.Prev Discussion... /Issued 950 AM CDT SUN MAY 29 2016/

Update...
Issued a quick update to increase morning pops and call for areal
qualifiers for precipitation.  No other changes at this time.

Cockrell

Prev Discussion... /Issued 535 AM CDT SUN MAY 29 2016/

Aviation.../For the 12z TAFs/
Model guidance has struggled significantly this morning with
convection. Their depiction of significant WAA/elevated convection
and resultant outflow this morning has not happened to the degree
shown. Today will be particularly challening for timing of
convection. We will become quite unstable by afternoon and this
should result in convection developing but boundaries or other subtle
features to focus this activity is not clear at this time. The most
likely scenario is for a weak shortwave in New Mexico to cause storms
to develop by early afternoon in eastern New Mexico. These storms may
be somewhat high based given the expected dry subcloud layer but will
move into a more moist/unstable environment and intensify/expand as
they enter the Texas Panhandle. Storm motions may be slow initially
but may accelerate as cold pool forms. Timing of VCTS at the three
terminals may need to be adjusted and once confidence increases
prevailing thunder may need to be added. There may be a window for
MVFR stratus to form this morning with the most likely sites to
experience this being Dalhart and Amarillo. Otherwise VFR conditions
should prevail.

BRB

Prev Discussion... /Issued 321 AM CDT SUN MAY 29 2016/

Discussion...
Uncertainties for this forecast begin in the near term. There is a
strong signal in most guidance for elevated convection early this
morning in the northeast Texas Panhandle in response to substantial
northward low level moisture surge and a weak perturbation in
westerly flow aloft. Latest Layer Precipitable Water imagery from
CIRA shows the leading edge of low level moisture return delayed
from model depictions and generally collocated with large convective
cluster over western North Texas. So this casts some doubt on how
robust this moisture surge will be toward morning and how effective
it will be at generating convection. We will continue to monitor
trends but for now have kept precipitation probabilities low until
diurnal instability builds later in the day and a more substantial
vort max approaches.

Current thinking is that convection may initiate fairly early in
eastern New Mexico ahead of aforementioned approaching perturbation
with storms gradually intensifying/expanding as they move into a
more moist and unstable environment across the Central Panhandles
where surface based instability should be larger. This is our
thinking on the most concentrated area of convection, although other
storms could form earlier and further east once convective
temperatures are reached. Modest mid level flow will result in
marginal shear values for storm organization and persistence but
amount of instability and a fairly deep dry sub-cloud layer across
the west where convection may become most concentrated early on
suggest cold pool development/propagation may largely drive storm
motions by late afternoon and evening. There will be enough
instability to support marginally severe storms with hail and wind
being the primary threats. Hail would likely dominate early with any
of the convection that forms, followed by wind becoming more dominate
as cold pool matures and a convective complex potentially evolves and
accelerates east-southeastward across the area during the late
afternoon and evening.

The above scenario is dependent on how the near term situation
evolves. If elevated morning convection is more extensive like many
CAMs suggest, this would alter how surface based convection evolves
later in the day, potentially significantly limiting coverage if
significant overturning occurs and clouds limit diabatic
heating/destabilization. The same is true for tomorrow. If upstream
low level trajectories come from a region that is significantly
convectively overturned from overnight convection, this will tend to
limit coverage of storms later tomorrow. The most likely scenario as
it appears now is that weak forcing at best will be present as the
closed low remains well west of our area, and so convection should be
strongly diurnally driven. We have placed the highest probabilities
in the western half of the Panhandles where low level confluence may
be enhanced near depending lee trough in eastern New Mexico. Residual
boundaries from previous day convection may also focus new
development as destabilization occurs by afternoon. These small scale
details cannot be resolved at this time range and further refinements
to spatial/temporal details will be needed.

On Tuesday, similar concerns to previous days with regards to
convective overturning and residual boundaries exist, although the
pattern will become more synoptically active with better forcing.
The southwestern closed upper low is somewhat in phase with a
northern stream system, although the northern stream system
accelerates eastward quicker and forces a weak synoptic boundary
down into the area Tuesday afternoon as the southern stream upper low
lingers to our southwest. This front will move through Wednesday and
have lowered precipitation chances and temperatures behind the front.
The weak upper low will pass south of our area and slowly move east
through late week. Ridging will gradually build in its wake with dry
northerly mid-upper flow is expected into the weekend.

BRB

&&

.AMA Watches/Warnings/Advisories...
TX...NONE.
OK...NONE.

&&

03/98
Hazardous weather outlook, May 29, 2:07 PM CDT, 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
207 PM CDT SUN MAY 29 2016

OKZ001>003-TXZ001>020-300715-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
207 PM CDT SUN MAY 29 2016

...SEVERE THUNDERSTORM WATCH 227 IN EFFECT UNTIL 10 PM CDT THIS
EVENING FOR THE TEXAS AND OKLAHOMA PANHANDLES...
...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM CDT MONDAY FOR THE TEXAS
AND OKLAHOMA PANHANDLES...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE
HAIL...DAMAGING WINDS...AND HEAVY RAIN ARE EXPECTED THIS AFTERNOON
AND EVENING. HEAVY RAINFALL WITH SLOW MOVING THUNDERSTORMS CAN
PRODUCE LOCALIZED FLOODING AND FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORM CHANCES WILL CONTINUE MEMORIAL DAY THROUGH TUESDAY NIGHT
ACROSS THE TEXAS AND OKLAHOMA PANHANDLES. SOME STORMS DURING THIS
PERIOD MAY BECOME STRONG TO SEVERE WITH LARGE HAIL...DAMAGING
WINDS...AND HEAVY RAINFALL. HEAVY RAIN AND SLOW STORM MOVEMENT COULD
CAUSE LOCALIZED FLOODING OR FLASH FLOODING.

THUNDERSTORM CHANCES MAY LINGER INTO WEDNESDAY AND THURSDAY ACROSS
PORTIONS OF THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS SHOULD ACTIVATE FOR
THIS AFTERNOON AND EVENING. SPOTTER GROUPS AND EMERGENCY MANAGEMENT
OFFICIALS SHOULD BE READY TO ACTIVATE ON MONDAY AND TUESDAY.

BIEDA

In the hours before

Local storm report, May 29, 2:27 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
227 PM CDT SUN MAY 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0222 PM     HAIL             2 E MIAMI               35.69N 100.60W
05/29/2016  E1.25 INCH       ROBERTS            TX   LAW ENFORCEMENT

            QUARTER TO HALF DOLLAR SIZE HAIL ACCUMULATING ON HWY
            60.

&&

EVENT NUMBER AMA1600512

CE
Local storm report, May 29, 2:33 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
233 PM CDT SUN MAY 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0129 PM     HAIL             2 WSW BORGER            35.65N 101.43W
05/29/2016  E1.75 INCH       HUTCHINSON         TX   PUBLIC

&&

EVENT NUMBER AMA1600513

CE
Local storm report, May 29, 2:35 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
235 PM CDT SUN MAY 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     HAIL             FRITCH                  35.64N 101.60W
05/29/2016  E0.88 INCH       HUTCHINSON         TX   PUBLIC

&&

EVENT NUMBER AMA1600514

CE
Local storm report, May 29, 2:43 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
243 PM CDT SUN MAY 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 PM     FLASH FLOOD      BORGER                  35.66N 101.40W
05/29/2016                   HUTCHINSON         TX   EMERGENCY MNGR

            FLASH FLOODING IS REPORTED IN PROGRESS ACROSS STEVENS
            AND HAZELWOOD NEAR BORGER. BARRICADES HAVE BEEN SET UP
            IN THOSE LOCATIONS.

&&

EVENT NUMBER AMA1600515

BIEDA
Local storm report, May 29, 2:50 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
250 PM CDT SUN MAY 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0246 PM     HAIL             3 S STRATFORD           36.29N 102.07W
05/29/2016  M1.75 INCH       SHERMAN            TX   EMERGENCY MNGR

&&

EVENT NUMBER AMA1600516

TAS
Local storm report, May 29, 2:52 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
252 PM CDT SUN MAY 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0251 PM     HAIL             STRATFORD               36.34N 102.08W
05/29/2016  M1.75 INCH       SHERMAN            TX   CO-OP OBSERVER

&&

EVENT NUMBER AMA1600517

TAS

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 9:02 AM CDTSpecial Weather StatementAMABeaver58 min
May 29, 9:30 AM CDTSpecial Weather StatementAMATexas60 min
May 29, 9:58 AM CDTSevere Thunderstorm WarningAMABeaver32 min
May 29, 1:38 PM CDTFlash Flood WatchAMABeaver, Cimarron, Texas10 hr
May 29, 3:37 PM CDTAreal Flood AdvisoryAMACimarron, Texas3 hr
May 29, 5:35 PM CDTSpecial Weather StatementAMACimarron55 min
May 29, 7:41 AM CDTSpecial Weather StatementAMAMoore49 min
May 29, 8:30 AM CDTSpecial Weather StatementAMAHansford60 min
May 29, 9:21 AM CDTSpecial Weather StatementAMAHutchinson54 min
May 29, 12:47 PM CDTSpecial Weather StatementAMAMoore, Oldham58 min
May 29, 12:54 PM CDTSpecial Weather StatementAMAOchiltree66 min
May 29, 1:12 PM CDTSpecial Weather StatementAMAHansford, Roberts63 min
May 29, 1:28 PM CDTSpecial Weather StatementAMAHutchinson62 min
May 29, 1:40 PM CDTSevere Thunderstorm WarningAMAHemphill, Roberts65 min
May 29, 1:54 PM CDTSevere Thunderstorm WarningAMAHartley, Moore, Potter66 min
May 29, 1:56 PM CDTFlash Flood WarningAMAHansford, Hutchinson, Ochiltree, Roberts3 hr
May 29, 2:02 PM CDTSevere Thunderstorm WarningAMAHutchinson58 min
May 29, 2:10 PM CDTAreal Flood AdvisoryAMAHartley, Moore, Oldham, Potter3 hr
May 29, 2:10 PM CDTSevere Thunderstorm WarningAMACarson65 min
May 29, 2:17 PM CDTAreal Flood AdvisoryAMACarson, Hutchinson, Moore, Potter3 hr
May 29, 2:19 PM CDTAreal Flood AdvisoryAMAGray, Hemphill, Roberts, Wheeler3 hr
May 29, 2:27 PM CDTFlash Flood WarningAMACarson, Hutchinson, Moore, Potter3 hr
May 29, 2:28 PM CDTSevere Thunderstorm WarningAMAOldham62 min
May 29, 2:35 PM CDTFlash Flood WarningAMAGray, Hemphill, Roberts, Wheeler3 hr
May 29, 2:40 PM CDTSevere Thunderstorm WarningAMADallam, Sherman65 min
May 29, 2:43 PM CDTSevere Thunderstorm WarningAMAHemphill, Roberts62 min
May 29, 3:01 PM CDTSevere Thunderstorm WarningAMACarson, Gray, Wheeler59 min
May 29, 3:04 PM CDTSevere Thunderstorm WarningAMACarson, Hutchinson56 min
May 29, 3:20 PM CDTFlash Flood WarningAMACarson3 hr
May 29, 3:21 PM CDTSpecial Weather StatementAMAPotter39 min
May 29, 3:26 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham64 min
May 29, 3:36 PM CDTSevere Thunderstorm WarningAMAPotter, Randall54 min
May 29, 3:56 PM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Collingsworth, Donley, Gray, Wheeler64 min
May 29, 3:57 PM CDTFlash Flood WarningAMAArmstrong, Carson, Donley, Gray3 hr
May 29, 4:02 PM CDTAreal Flood AdvisoryAMAArmstrong, Donley3 hr
May 29, 4:05 PM CDTAreal Flood AdvisoryAMADeaf Smith, Oldham3 hr
May 29, 4:08 PM CDTAreal Flood AdvisoryAMAWheeler3 hr
May 29, 4:15 PM CDTAreal Flood AdvisoryAMACarson, Deaf Smith, Oldham, Potter, Randall3 hr
May 29, 4:29 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham, Potter, Randall61 min
May 29, 4:43 PM CDTFlash Flood WarningAMAWheeler3 hr
May 29, 4:54 PM CDTAreal Flood AdvisoryAMAArmstrong, Deaf Smith, Randall3 hr
May 29, 4:57 PM CDTAreal Flood AdvisoryAMACollingsworth, Donley3 hr
May 29, 5:14 PM CDTFlash Flood WarningAMAArmstrong, Carson, Deaf Smith, Potter, Randall3 hr
May 29, 6:13 PM CDTFlash Flood WarningAMACarson3 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.